# SDR SWIA201333258

- Difficulty date: April 18, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 43,202 hours, 56,000 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLIMBING THROUGH 9,000 FT SMOKE STARTED TO FILL THE CABIN, CLOSED RIGHT BLEED AND TURNED RIGHT PACK OFF, SMOKE VERY SLOWLY DISSIPATED.  (FLT 7391)  PERFORMED ENGINE RUNS IAW AMM, RAN BOTH PACKS FOR SEVERAL MINUTES WITH NO SMOKE NOTED IN CABIN.  PERFORMED OPS CHECK OF THE HIGH AND LOW PRESSURE BLEEDS ON RIGHT ENGINE IAW AMM.
